# SDR CHQA20131025390

- Difficulty date: October 25, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 22,094 hours, 19,078 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,937 hours, 20,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14529695001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AROUND THE LAVATORY DUMP CHUTE ON THE EXTERNAL SIDE.  THE LAVATORY DUMP CHUTE CUP AND ZEE PROFILE WERE REPLACED IAW SRM 51-20-01.
